MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 6.5MM LOW PROFILE HEX SCREW 30MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH 6.5MM LOW PROFILE HEX SCREW 30MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 7030-6530
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the product history records indicate devices were manufactured, and accepted into final stock with no relevant reported discrepancies.There have been no other events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, the evaluation summary will be submitted in a supplemental report.
 
Event or Problem Description
It was reported that the screw penetrated through the acetabular shell during surgery.
 
Additional Manufacturer Narrative
Reported event: an event regarding screw migration involving a screw was reported.The event was confirmed by medical review.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device remained implanted.Clinician review: a review of the provided medical information by a clinical consultant indicated: re pi which is from canada and represents a male patient whose date of implantation is listed as (b)(6) 2020.The event description states: "screw penetrated through the acetabular shell during surgery." undated implant labels: 52 trident ii ha cluster hole acetabular shell, 2 6.5/30mm low profile hex screws.1 label circled with red line, 36/10 degree x3 polyethylene insert, #5 accolade ii stem, 36/0 v40 biolox head.Undated x-ray: ap right hip: reduced, uncemented tha, 2 screws in acetabulum 1 of which is through the shell and in the pelvis, distal and lateral stem not visualized.No clinical or pmh, no patient demographics, no operative reports, no dated serial x-rays, no follow-up or description of clinical symptoms or problems.While the x-ray appears to confirm the event description, insufficient information is available to create a medical report for this case.Product history review: review of the device history records indicate 500 devices were manufactured and accepted into final stock between the (b)(6) and the (b)(6) with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: the exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, pathology reports, pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description

Brand Name
6.5MM LOW PROFILE HEX SCREW 30MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key10990221
Report Number0002249697-2020-02641
Device Sequence Number18989879
Product Code LPH
UDI-Device Identifier07613327345063
UDI-Public07613327345063
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K171768
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model Number7030-6530
Device Catalogue Number7030-6530
Device Lot Number339
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/20/2020
Supplement Date Received by Manufacturer01/29/2021
Initial Report FDA Received Date12/11/2020
Supplement Report FDA Received Date02/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;